# SDR CALA9601368

- Difficulty date: September 18, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14239
- Make and model: Boeing 737214
- Aircraft serial: 19920
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Bs 724
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 1 INCH CRACK IN MAIN CABIN FLOORBEAM AT STA 724, BL 0.  THE WEB AND STIFFENER WERE REMOVED IAW SRM 51-30-2.  A WEB AND DOUBLER WERE FABRICATED AND INSTALLED IAW SRM 51-10-2, 51-20-4, 57-30-2, ECRA 5710-01755 AND REO 02209.
